# SDR 98ZZZX2880

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58HJ
- Make and model: Bell 205A-1
- Aircraft serial: 30314
- Engine: Lyc T5313B
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Part number: 111052019
- Condition: Cracked
- Location: 1st Stage Nozzel
- Part time: 7,942 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT WAS NOTED DURING OPERATION, ENGINE EGT WAS OBSERVED TO BE ABOVE NORMAL.  UPON TEARDOWN OF HOT SECTION, THE FIRST STAGE TURBINE NOZZLE OUTER SHROUD WAS FOUND SEVERELY CRACKED.  (X)
